A New Approach for Solving Second Order Ordinary Differential Equations
Laith K. AL-Hwawcha & Namh A. Abid
Journal of Mathematics and Statistics, Volume 4, Issue 1, pp. 58–59 · doi.org/10.3844/jmssp.2008.58.59
Abstract
A new approach is presented to solve second order linear differential equations with variable coefficients and some illustrative examples are given.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response
About this article
Cite this article
AL-Hwawcha, L. K. & Abid, N. A. (2008). A New Approach for Solving Second Order Ordinary Differential Equations. Journal of Mathematics and Statistics, 4(1), 58–59. https://doi.org/10.3844/jmssp.2008.58.59
- Licence
- © Science Publications
- Issue
- Volume 4, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
